# SDR 2001UALA01752

- Difficulty date: August 17, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 10,062 hours, 3,504 cycles
- Engine: Pwa PW4052
- Engine time: 18 hours, 27 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Pressure Switch
- Part number: MR49902
- Part serial: 2371P
- Condition: Defective
- Location: Apu
- Part time: 600 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU NO START WITH 3 ATTEMPTS APU FAULT EICAS. REPLACED STARTER REF MM49-41-01 AND ECU REF MM 49-61-05. NO HELP. APU STILL WOULD NOT START. ECU SHOWED NR 1 SPEED SENSOR.  REPLACED APU BATTERY AND NR 1 MONOPOLE RUNS FOR APPROX 15 MIN THEN SHUTS DOWN. REPLACED AND INSTALLED GENERATOR FILTER DELTA PRESSURE SWITCH PER MM 49-27-15, APU WAS RUN FOR 1HR, OPS CHECK OK.
